# SDR 2020FA0000033

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: General aviation
- Aircraft: N5178S
- Make and model: Cessna 172R
- Aircraft serial: 17281097
- Aircraft time: 11,382 hours
- Engine: Lyc IO360L2A
- Engine time: 8,187 hours, 791 cycles
- Propeller: Mcauly 1C235LFA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25765362
- Part serial: 70A60302
- Condition: Failed
- Location: Engine
- Part time: 792 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FUEL SERVO FAILURE RESULTED IN ENGINE LOSS OF POWER ON FINAL APPROACH TO LAND. AIRCRAFT WAS UNABLE TO GLIDE TO RUNWAY, LANDED IN GRASS AT APPROACH END OF RUNWAY. ENGINE WAS UNABLE TO BE RESTARTED ON GROUND AFTERWARDS. INCIDENT HAPPENED KPMP.
